# SDR CALA9701356

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  WHEN THE GEAR HANDLE WAS CYCLED FROM OFF TO UP AND THEN BACK TO OFF, BOTH THE RED AND GREEN RT MLG LIGHTS WERE ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT. THE RT MLG UP AND DOWNLOCK SENSORS WERE CHECKED WITH NO FAULTS FOUND.  THE GEAR WAS CYCLED AND ALL INDICATIONS CHECKED GOOD.  THE FAILURE COULD NOT BE DUPLICATED.  THE M981 LOGIC CARD WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE GEAR WAS CYCLED SEVERAL TIMES WITH NO DEFECTS NOTED.
